# SDR VL8A201508310001

- Difficulty date: January 30, 2014
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N32SM
- Make and model: Cessna 550
- Aircraft serial: 5500478
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 551900922
- Condition: Broken
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC STO1043WI.
